RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 121–134 (Mi umn1108)  

This article is cited in 5 scientific papers (total in 5 papers)

Statistical estimation of the entropy of discrete random variables with a large number of outcomes

V. G. Mikhailov, V. A. Vatutin

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 963–976

Bibliographic databases:

Document Type: Article
UDC: 519.2
MSC: 60G50, 60G10
Received: 17.03.1992

Citation: V. G. Mikhailov, V. A. Vatutin, “Statistical estimation of the entropy of discrete random variables with a large number of outcomes”, Uspekhi Mat. Nauk, 50:5(305) (1995), 121–134; Russian Math. Surveys, 50:5 (1995), 963–976

Citation in format AMSBIB
\Bibitem{MikVat95}
\by V.~G.~Mikhailov, V.~A.~Vatutin
\paper Statistical estimation of the entropy of discrete random variables with a~large number of outcomes
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 121--134
\mathnet{http://mi.mathnet.ru/umn1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365051}
\zmath{https://zbmath.org/?q=an:0851.62009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..963V}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 963--976
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002601}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1108
  • http://mi.mathnet.ru/eng/umn/v50/i5/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Ruhkin, “Testing Randomness: A Suite of Statistical Procedures”, Theory Probab Appl, 45:1 (2001), 111  mathnet  crossref  mathscinet  isi
    2. E. A. Timofeev, “A Consistent Estimator of the Entropy of Measures and Dynamical Systems”, Math. Notes, 77:6 (2005), 831–842  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. A. Timofeev, “Invariants of measures admiting statistical estimates”, St. Petersburg Math. J., 17:3 (2006), 527–551  mathnet  crossref  mathscinet  zmath  elib
    4. Hadi Alizadeh Noughabi, “A new estimator of entropy and its application in testing normality”, J. of Statistical Comp. & Simulation, 80:10 (2010), 1151  crossref
    5. David Källberg, Nikolaj Leonenko, Oleg Seleznjev, “Statistical estimation of quadratic Rényi entropy for a stationarym-dependent sequence”, Journal of Nonparametric Statistics, 2014, 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:337
    Full text:122
    References:25
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019